# SDR RAIA960906

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Lt Engine
- Part time: 8,668 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LAX - FLT 4761 - LEFT GENERATOR LIGHT CAME ON DURING FLIGHT.  MAINTENANCE REPLACED THE LEFT STARTER/GENERATOR.  (M)
